# SDR GTIA2018011702348

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 6,194 hours, 2,673 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Wing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE 2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
